A generalization of Smith's theorem

M. Chrobak; S. Poljak

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 371-374
  • ISSN: 1233-7234

How to cite


M. Chrobak, and S. Poljak. "A generalization of Smith's theorem." Applicationes Mathematicae 19.3-4 (1987): 371-374. <http://eudml.org/doc/265777>.

author = {M. Chrobak, S. Poljak},
journal = {Applicationes Mathematicae},
keywords = {perfect matching; regular spanning subgraph; unicyclic graph},
language = {eng},
number = {3-4},
pages = {371-374},
title = {A generalization of Smith's theorem},
url = {http://eudml.org/doc/265777},
volume = {19},
year = {1987},

AU - M. Chrobak
AU - S. Poljak
TI - A generalization of Smith's theorem
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 371
EP - 374
LA - eng
KW - perfect matching; regular spanning subgraph; unicyclic graph
UR - http://eudml.org/doc/265777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.